# SDR ASAA2012100493016

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 22,891 hours, 7,140 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, LT PACK LIGHT ILLUMINATED.  BITE SHOWS TEMP CONTROL VALVE FAULT ON NR 1 ZONE TEMP CONTROLLER.  RAN BITE REF AMM 2-61-00, FAULT CLEARS AND OPS NORMAL.
